Go Back   CurlTalk > Life > Pregnancy & Parenting

Reply
 
LinkBack Thread Tools Display Modes
Old 12-14-2011, 01:27 PM   #1
 
pooks1213's Avatar
 
Join Date: Sep 2008
Posts: 209
Default Stopping bc and TTC... maybe TMI

Hi guys! Been a long time since I've posted here, but I have a couple questions maybe someone could help shed some light on, and a backstory first...

I went off of my birth control when I started my last week of placebo pills which was November 12. I was taking Levora. My period lasted the regular 5 days it always had. Now, 6 days after I stopped, my period started again for 4 more days, then was over just as quickly as it came.

Fast forward a couple of weeks, and I am extrememly bloated, sore breasts, headaches, and 5 days late on period. Home pregnancy tests are negative, as well as a blood HCG test. My doctor isn't the most informative (which is causing me to find another one pronto)...My questions are: Are these symptoms of stopping birth control? Could I still be pregnant, even if the blood test came back negative?

Sorry so long, and thanks for reading
pooks1213 is offline   Reply With Quote
Old 12-15-2011, 03:12 PM   #2
 
Like.Australia's Avatar
 
Join Date: Mar 2010
Posts: 1,746
Default

I had "pregnancy" symptoms my first natural cycle off the pill too. I think it's pretty normal. It's just your body getting used to producing and reacting to its own natural hormones.
Like.Australia is offline   Reply With Quote
Reply
Trending Topics[-]hide

Thread Tools
Display Modes



Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -6. The time now is 08:09 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Copyright 2011 NaturallyCurly.com